The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (198 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 1, 2004, pp. 205–216
DOI: 10.4171/ZAA/1194

Published online: 2004-03-31

Existence, Uniqueness and Data Dependence for the Solutions of some Integro-Differential Equations of Mixed Type in Banach Space

V. Muresan[1]

(1) University of Cluj-Napoca, Romania

We study existence, uniqueness and data dependence for the solutions of some integro-differential equations of mixed type in Banach space by using Picard and weakly Picard operators' technique and suitable Bielecki norms.

Keywords: Integro-differential equations, fixed points, Picard operators, weakly Picard operators

Muresan V.: Existence, Uniqueness and Data Dependence for the Solutions of some Integro-Differential Equations of Mixed Type in Banach Space. Z. Anal. Anwend. 23 (2004), 205-216. doi: 10.4171/ZAA/1194